Prof Roger Plymen MA, DPhil (Oxon)

Emeritus Professor

Full contact details
View graph of relations

Publications

  1. 2021
  2. Published

    Comparison of the depths on both sides of the local Langlands correspondence for Weil-restricted groups

    Plymen, R. & Aubert, A-M., 28 Dec 2021, In: Journal of Number Theory. 233 (2022), p. 24-58

    Research output: Contribution to journalArticlepeer-review

  3. 2020
  4. E-pub ahead of print

    Epsilon factors as algebraic characters on the smooth dual of $\mathrm{GL}_n$

    Plymen, R., 1 Sep 2020, (E-pub ahead of print) Proceedings of conference on Quantum Dynamics. Poland: Banach Center Publications, Vol. 120. p. 11-21

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

  5. Published

    The Great Prime Number Race

    Plymen, R., 13 Aug 2020, Rhode Island: American Mathematical Society. 152 p. (Student Mathematical Library)

    Research output: Book/ReportBookpeer-review

  6. Published

    Morita equivalence for k-algebras

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2020, Proceedings of conference on Quantum Dynamics. Warsaw: Banach Center Publications, Vol. 120. p. 245 - 265 21 p. (Banach Center Publications).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

  7. 2019
  8. Published

    Contribution to Celebratio Mathematica

    Aubert, A-M., Plymen, R. & Solleveld, M., 15 Nov 2019, 20 p. Mathematical Sciences Publishers.

    Research output: Other contributionpeer-review

  9. Published

    Smooth duals of inner forms of GL_n and SL_n

    Plymen, R., Baum, P., Aubert, A-M. & Solleveld, M., 1 May 2019, In: Documenta Mathematica. 24, p. 373-420

    Research output: Contribution to journalArticlepeer-review

  10. Published

    Stratified Langlands duality in the A_n tower

    Plymen, R., Niblo, G. & Wright, N., 2019, In: Journal of Noncommutative Geometry. 13, p. 193-225

    Research output: Contribution to journalArticlepeer-review

  11. 2018
  12. Published

    Poincare' duality and Langlands duality for extended affine Weyl groups

    Plymen, R., Niblo, G. & Wright, N., 2018, In: Annals of K-theory. 3, 3, p. 491-522

    Research output: Contribution to journalArticlepeer-review

  13. Published

    The Skewes Number

    Plymen, R., 2018, USA: American Mathematical Society. 76 p. (AMS Open Math Notes)

    Research output: Book/ReportBookpeer-review

  14. 2017
  15. Published

    Conjectures about p-adic groups and their non commutative geometry

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 1 Jan 2017, In: Contemporary Mathematics. 691, p. 15-51

    Research output: Contribution to journalArticlepeer-review

  16. Published

    Functoriality and K-theory for GL_n(R)

    Plymen, R. & Mendes, S., 2017, In: Munster Journal of Mathematics. 10, p. 39-58

    Research output: Contribution to journalArticlepeer-review

  17. Published

    Hecke algebras for inner forms of p-adic special linear groups

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2017, In: Journal de l'Institut Mathématiques Jussieu. 16, 2, p. 351-419

    Research output: Contribution to journalArticlepeer-review

  18. Published

    On L-packets and depth for SL_2(K) and its inner form

    Plymen, R., Aubert, A-M., Mendes, S. & Solleveld, M., 2017, In: International Journal of Number Theory. 13, p. 1-19

    Research output: Contribution to journalArticlepeer-review

  19. Published

    The principal series of p -adic groups with disconnected center

    Aubert, A. M., Baum, P., Plymen, R. & Solleveld, M., 2017, In: Proceedings of the London Mathematical Society. 114, 5, p. 798-854 57 p.

    Research output: Contribution to journalArticlepeer-review

  20. 2016
  21. Published

    The local Langlands correspondence for inner forms of SL_n

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 5 Dec 2016, In: Research in the Mathematical Sciences . 3:32, p. 1 34 p.

    Research output: Contribution to journalArticlepeer-review

  22. Published

    Geometric structure for the principal series of a reductive p-adic group with connected centre

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2016, In: Journal of Noncommutative Geometry. 10, 2, p. 663-680

    Research output: Contribution to journalArticlepeer-review

  23. Published

    The local spectrum of the Dirac operator for the universal cover of SL_2(R)

    Plymen, R., Brodzki, J., Niblo, G. & Wright, N., 2016, In: Journal of Functional Analysis. 270, 3, p. 957-975

    Research output: Contribution to journalArticlepeer-review

  24. 2014
  25. Published

    Geometric structure in smooth dual and local Langlands conjecture

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Sep 2014, In: Japanese Journal of Mathematics. 9, 2, p. 99-136

    Research output: Contribution to journalArticlepeer-review

  26. 2013
  27. Published

    Depth and the local Langlands correspondence

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Nov 2013, In: Progress in Mathematics. 319, p. 17-41 25 p.

    Research output: Contribution to journalArticlepeer-review

  28. Published

    On the local Langlands correspondence for non-tempered representations

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Oct 2013, In: Munster Journal of Mathematics.

    Research output: Contribution to journalArticlepeer-review

Previous 1 2 3 4 Next

Research Explorer downloads

102

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

24

Research output: Contribution to journalArticlepeer-review

17

Research output: Chapter in Book/Report/Conference proceedingChapter

13

Research output: Contribution to journalArticlepeer-review

8

Research output: Contribution to journalArticlepeer-review